sexologist-icon
L arginine for erection issues
I had ed n am 34 yrs old .so I consulted Dr Anand P.R. 10 days ago and he had prescribed me arginine as well as eract. I used for 5 days n I have super strong erections but extra sex urge now. I dont feel issue anymore. should I stop now itself or wait as doctor asked me to use it for 30 days. And will after stopping medication it will go back to previous issues.plz help..thnks
232 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

any other disease take proper knowledge about this first chat with me
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.